Optimal control of a quasi-variational obstacle problem
| Year of publication: |
2010
|
|---|---|
| Authors: | Adly, Samir ; Bergounioux, Maïtine ; Mansour, Mohamed Ait |
| Published in: |
Journal of Global Optimization. - Springer. - Vol. 47.2010, 3, p. 421-435
|
| Publisher: |
Springer |
| Subject: | Optimal control | Quasi-variational inequalities | Mosco convergence |
-
Salamon, Júlia, (2010)
-
Stability in vector-valued and set-valued optimization
Huang, X. X., (2000)
-
The positiveness of lower limits of the Hoffman constant in parametric polyhedral programs
Jourani, A., (2012)
- More ...
-
Optimal control of a quasi-variational obstacle problem
Adly, Samir, (2010)
-
Trade and bank credit in a non-cooperative chain with a price-sensitive demand
Hovelaque, Vincent, (2022)
-
A full second order variational model for multiscale texture analysis
Bergounioux, Maïtine, (2013)
- More ...